MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Codes Leak/Splash (1354); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by nurse (b)(6) that a gas loss alarm on an iabp pump that had been in standby for about 10 minutes.After initial troubleshooting steps, the pump resumed normal function, but during the discussion, it alarmed for gas gain and later gas loss again.(b)(6) verified helium tubing integrity, checked all connections, and decreased the augmentation level by 2, which resolved the issue temporarily.I advised that if gas loss or gas gain alarms recur, the pump should be exchanged.There was no harm reported.
 
Event or Problem Description
It was reported by the customer to the emergency support program.Nurse called to request assistance with a gas loss alarm.Nurse stated the pump had been in standby for 10 minutes.(b)(6) performed proper troubleshooting: verify the helium tubing had no blood or discoloration.Press the iab fill key for 2-3 seconds, press start, and check the helium tubing again.The pump resumed without issue.Reviewed the nature of this alarm and different clinical possibilities.The patient was ventilated with a peep of 5.During our discussion, the pump alarmed gas gain.(b)(6) had performed proper troubleshooting again.(b)(6) also encouraged her to check all the connections on the helium tubing to ensure they were connected.The pump alarmed gas loss again, and she resolved the issue.(b)(6) had her decrease the augmentation level by 2.(b)(6) explained if the pump alarmed gas loss or gas gain again, then she would need to exchange the pump.(b)(6) encouraged her to call me directly should it occur.(b)(6) collected product surveillance information.(b)(6) did not receive another call back from (b)(6) on my shift.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h11 corrected fields: b5, d1, d4 version/model number, catalog number, udi number, expiry date it was reported by the customer to the emergency support program.Nurse called to request assistance with a gas loss alarm.Nurse stated the pump had been in standby for 10 minutes.(b)(6) performed proper troubleshooting: verify the helium tubing had no blood or discoloration.Press the iab fill key for 2-3 seconds, press start, and check the helium tubing again.The pump resumed without issue.Reviewed the nature of this alarm and different clinical possibilities.The patient was ventilated with a peep of 5.During our discussion, the pump alarmed gas gain.(b)(6) had performed proper troubleshooting again.(b)(6) also encouraged her to check all the connections on the helium tubing to ensure they were connected.The pump alarmed gas loss again, and she resolved the issue.(b)(6) had her decrease the augmentation level by 2.(b)(6) explained if the pump alarmed gas loss or gas gain again, then she would need to exchange the pump.(b)(6) encouraged her to call me directly should it occur.(b)(6) collected product surveillance information.(b)(6) did not receive another call back from (b)(6) on my shift.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23566972
Report Number2248146-2025-0000737
Device Sequence Number13292060
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001(10)3000452583(17)280210(11)250210
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000452583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE PUMP.
Patient Age43 YR
Patient SexMale
Patient Weight94 KG